# SDR 20000911SH042

- Difficulty date: August 24, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: A153A2
- Condition: Defective
- Component: Governor, Hartzl
- Component part number: F411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAG PARTICLE INSPECTION INDICATION AT BOTTOM OF FLYWEIGHT BASE.  (X)
